# SDR SWAA2023021088961

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN 294.5 - 312 10 INCHES LEFT OF CENTER LINE IS CORRODED<[01] INSTALLED EWIS PROTECTION AT CABIN FLOOR SUPPORT BETWEEN 294.5 - 312 10 INCHES LEFT OF CENTER LINE IN REF AMM 20-60-07-913-801;[18] VERIFIED STEPS 16 AND 17;[19] REMOVED AND REPLACED INTERCOSTAL AT CABIN FLOOR SUPPORT BETWEEN STA. 294.5 TO 312 LBL 10' REF. B737-700 DWG #141A5600 SRM 51-40-02-0G-0;[20] VERIFIED STEP 19
